MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE; STEMLESS HUMERAL COMP LASER CAGE, SIZE 1

EXACTECH, INC. EQUINOXE; STEMLESS HUMERAL COMP LASER CAGE, SIZE 1
Model Number 300-60-01
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 05/09/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the surgeon converted a (b)(6) year old male patient from a stemless anatomic shoulder to a reverse total shoulder.Patient was revised to an equinoxe reverse shoulder glenoid plate +10mm extended cage and an equinoxe reverse shoulder glenosphere & extended locking caps 42mm, +4 offset.Patient was last known to be in stable condition following the event.Device is not returning.
 
Additional Manufacturer Narrative
(concomitant device(s): 310-61-50, 153399003 - stemless humeral head 50mm x 19mm x beta unknown, unknown - cage glenoid.
 
Additional Manufacturer Narrative
Section h10: (h3) based on review of all available information, there is no evidence to suggest that the reported event is related to any design or manufacturing issues.The shoulder surgical revision cannot be conclusively determined; reason not reported.Section h11: the following sections have corrected information: (b5) describe event or problem: it was reported that the surgeon converted a 58 y/o male patient from a stemless anatomic shoulder to a reverse total shoulder.Patient was revised to an equinoxe reverse shoulder glenoid plate +10mm extended cage and an equinoxe reverse shoulder glenosphere & extended locking caps 42mm, +4 offset.Patient was last known to be in stable condition following the event.Device is not returning.No additional information has been provided after multiple requests/attempts.
 
Event or Problem Description
It was reported that the surgeon converted a 58 y/o male patient from a stemless anatomic shoulder to a reverse total shoulder.Patient was revised to an equinoxe reverse shoulder glenoid plate +10mm extended cage and an equinoxe reverse shoulder glenosphere & extended locking caps 42mm, +4 offset.Patient was last known to be in stable condition following the event.Device is not returning.No additional information has been provided after multiple requests/attempts.

Brand Name
EQUINOXE
Common Device Name
STEMLESS HUMERAL COMP LASER CAGE, SIZE 1
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH, INC.
2320 nw 66 ct
gainesville FL 32653
Manufacturer Contact
kate jacobson
3523771140
MDR Report Key14631222
Report Number1038671-2022-00641
Device Sequence Number3738756
Product Code KWT
UDI-Device Identifier10885862559272
UDI-Public10885862559272
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
UNK
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2022
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/30/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number300-60-01
Device Catalogue Number300-60-01
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/17/2022
Supplement Date Received by Manufacturer09/08/2022
Initial Report FDA Received Date06/08/2022
Supplement Report FDA Received Date10/01/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age58 YR
Patient SexMale
Patient Weight89 KG